# SDR CA001026015

- Difficulty date: October 12, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC7103
- Aircraft time: 21,423 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE LEFT HAND OUTBOARD GROUND SPOILER INBOARD FITTING WAS FOUND CRACKED. SPOILER REMOVED FROM AIRCRAFT AND WILL BE REPLACED. THE CRACK LENGTH IS 0.75. NOTE: THE P/N  WAS TAKEN FROM THE DATA PLATE ON THE SPOILER.
